MAUDE Adverse Event Report: ROCHE DIAGNOSTICS GLUC3; HEXOKINASE, GLUCOSE

ROCHE DIAGNOSTICS GLUC3; HEXOKINASE, GLUCOSE
Catalog Number 05168791190
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/05/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The serial number of the customer's cobas 8000 c702 module is 1939-06.The investigation reviewed the calibration data from 29-jun-2022 to 03-jul-2023.The calibrations were within specifications.The investigation reviewed the quality control (qc) recovery data.Qc level 1 and qc level 2 recoveries were marked as "ok" on the date of event.Based on the calibration and qc data, the investigation ruled out a general reagent problem.The alarm trace on 05-jul-2023 had "12:42:abnormal sample aspiration" and "13:36: abnormal sample aspiration" alarms.The investigation is ongoing.
 
Event or Problem Description
The initial reporter received questionable gluc3 glucose hk gen.3 results from one patient sample tested on the cobas 8000 c702 module.The initial result was reported to a satellite laboratory.The satellite laboratory staff questioned the result as the patient had normal capillary glycemia.The sample was the patient's baseline sample for glucose load assessment.On 05-jul-2023, the initial result was 124.8 mg/dl the first repeat result was 174.9 mg/dl.A result of 174 mg/dl was reported to the satellite laboratory.On 06-jul-2023, the second repeat result was 175.4 mg/dl.The third repeat result was 72.9 mg/dl.The fourth repeat result was 74.3 mg/dl.
 
Additional Manufacturer Narrative
Based on the image from the cobas infinity middleware (two sample tubes with the same identification), the event was consistent with a sample mismatch issue.The investigation did not identify a product problem.

Brand Name
GLUC3
Common Device Name
HEXOKINASE, GLUCOSE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg)
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250-0457
MDR Report Key17461410
Report Number1823260-2023-02514
Device Sequence Number2634699
Product Code CFR
UDI-Device Identifier04015630925025
UDI-Public04015630925025
Combination Product (Y/N)Y
Initial Reporter CountryMX
PMA/510(K) Number
K061048
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2024
Device Catalogue Number05168791190
Device Lot Number69476601
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/06/2023
Supplement Date Received by Manufacturer08/27/2023
Initial Report FDA Received Date08/04/2023
Supplement Report FDA Received Date09/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age34 YR
Patient SexFemale